DOSAGE & ADMINISTRATION SECTION.


Directions. do not use more than directedmeasure the dose correctly using the enclosed dosing cupadults and children 12 years of age and over: take every hours in dosing cup provided, while symptoms persistdo not take more than doses (90 mL) in 24 hours unless directed by doctorchildren under 12 years of age: do not useAgeDoseadults and children 12 years of age and over30 mL every hourschildren under 12 years of agedo not use. do not use more than directed. measure the dose correctly using the enclosed dosing cup. adults and children 12 years of age and over: take every hours in dosing cup provided, while symptoms persist. do not take more than doses (90 mL) in 24 hours unless directed by doctor. children under 12 years of age: do not use. Age. Dose. adults and children 12 years of age and over. 30 mL every hours. children under 12 years of age. do not use.

INACTIVE INGREDIENT SECTION.


Inactive ingredients. alcohol, anhydrous citric acid, carboxymethylcellulose sodium, D&C red no. 33, FD&C red no. 40, glycerin, natural and artificial flavors, polyethylene glycol, propylene glycol, purified water, sodium benzoate, sodium citrate, sorbitol, sucralose.

INDICATIONS & USAGE SECTION.


Uses. temporarily relieves these symptoms due to common cold or flu: headacheminor aches and painsminor sore throat painrunny nosecough due to minor throat and bronchial irritationnasal and sinus congestion temporarily reduces fever. temporarily relieves these symptoms due to common cold or flu: headacheminor aches and painsminor sore throat painrunny nosecough due to minor throat and bronchial irritationnasal and sinus congestion headache. minor aches and pains. minor sore throat pain. runny nose. cough due to minor throat and bronchial irritation. nasal and sinus congestion. temporarily reduces fever.

OTHER SAFETY INFORMATION.


Additional Information. READ ALL WARNINGS AND DIRECTIONS ON CARTON BEFORE USE. KEEP CARTON FOR REFERENCE. DO NOT DISCARD.PARENTS:Learn about teen medicine abusewww.StopMedicineAbuse.orgDO NOT USE IF TEAR BAND ON CAP IS BROKEN OR MISSING.Distributed by: HaleonWarren, NJ 07059Made in Canada(C)2024 Haleon group of companies or its licensor.Trademarks are owned by or licensed to the Haleon group of companies.Pat. Info www.productpats.com.

OTC - ACTIVE INGREDIENT SECTION.


Active ingredients (in each 30 mL). Acetaminophen 1000 mgChlorpheniramine maleate mgDextromethorphan HBr 30 mgPseudoephedrine HCl 60 mg.

OTC - ASK DOCTOR SECTION.


Ask doctor before use if you have. liver diseaseheart diseasehigh blood pressurethyroid diseasediabetesglaucomatrouble urinating due to an enlarged prostate glanda breathing problem such as emphysema or chronic bronchitiscough that occurs with too much phlegm (mucus)cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. liver disease. heart disease. high blood pressure. thyroid disease. diabetes. glaucoma. trouble urinating due to an enlarged prostate gland. breathing problem such as emphysema or chronic bronchitis. cough that occurs with too much phlegm (mucus). cough that lasts or is chronic such as occurs with smoking, asthma or emphysema.

OTC - ASK DOCTOR/PHARMACIST SECTION.


Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarintaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking sedatives or tranquilizers.

OTC - DO NOT USE SECTION.


Do not use. in child under 12 years of ageif you are allergic to acetaminophenwith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. in child under 12 years of age. if you are allergic to acetaminophen. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.

OTC - KEEP OUT OF REACH OF CHILDREN SECTION.


Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.

OTC - PREGNANCY OR BREAST FEEDING SECTION.


If pregnant or breast-feeding,. ask health professional before use.

OTC - PURPOSE SECTION.


Purposes. Pain reliever/Fever reducerAntihistamineCough suppressantNasal decongestant.

OTC - QUESTIONS SECTION.


Questions or comments. 1-855-328-5259.

OTC - STOP USE SECTION.


Stop use and ask doctor if. nervousness, dizziness, or sleeplessness occurspain, cough or nasal congestion gets worse or lasts more than daysfever gets worse or lasts more than daysredness or swelling is presentnew symptoms occurcough comes back or occurs with rash or headache that lastsThese could be signs of serious condition.. nervousness, dizziness, or sleeplessness occurs. pain, cough or nasal congestion gets worse or lasts more than days. fever gets worse or lasts more than days. redness or swelling is present. new symptoms occur. cough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.

OTC - WHEN USING SECTION.


When using this product. do not exceed recommended dosageavoid alcoholic drinksmarked drowsiness may occuralcohol, sedatives and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machineryexcitability may occur, especially in children. do not exceed recommended dosage. avoid alcoholic drinks. marked drowsiness may occur. alcohol, sedatives and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. excitability may occur, especially in children.

PACKAGE LABEL.PRINCIPAL DISPLAY PANEL.


Principal Display Panel. MULTI-SYMPTOM RELIEF NEWHALEON THERAFLU-DFLU RELIEFMAX STRENGTH+ NASAL DECONGESTANTNIGHTTIMEAcetaminophenPain Reliever/Fever ReducerChlorpheniramine MaleateAntihistamineDextromethorphan HBrCough SuppressantPseudoephedrine HCINasal DecongestantFast, Powerful Multi-Symptomrelief of: Fever/ Nasal congestion/ Sinus Pressure/ Head Body Ache/ Sore Throat Pain/ Cough/ Runny Nose/ SneezingCherry Flavor8.0 FL OZ (237 mL)62000000209276 Carton Front. Theraflu-D Flu Relief MS Nasal Decon NT 8.0 fl oz.

SPL UNCLASSIFIED SECTION.


Other information. each 30 mL contains: sodium 26 mg store at 20-25C (68-77F). Do not refrigerate. Keep bottle tightly closed.. each 30 mL contains: sodium 26 mg store at 20-25C (68-77F). Do not refrigerate. Keep bottle tightly closed.

WARNINGS SECTION.


Warnings. Liver warning:This product contains acetaminophen. Severe liver damage may occur if you take more than 4,000 mg of acetaminophen in 24 hourswith other drugs containing acetaminophen3 or more alcoholic drinks every day while using this productAllergy alert:Acetaminophen may cause severe skin reactions. Symptoms may include: skin reddeningblistersrashIf skin reaction occurs, stop use and seek medical help right away.Sore throat warning:If sore throat is severe, persists for more than days, is accompanied or followed by fever, headache, rash, nausea, or vomiting consult doctor promptly. more than 4,000 mg of acetaminophen in 24 hours. with other drugs containing acetaminophen. or more alcoholic drinks every day while using this product. skin reddening. blisters. rash. If skin reaction occurs, stop use and seek medical help right away.. Do not use. in child under 12 years of ageif you are allergic to acetaminophenwith any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. in child under 12 years of age. if you are allergic to acetaminophen. with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether drug contains acetaminophen, ask doctor or pharmacist.. if you are now taking prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric, or emotional conditions, or Parkinsons disease), or for weeks after stopping the MAOI drug. If you do not know if your prescription drug contains an MAOI, ask doctor or pharmacist before taking this product.. Ask doctor before use if you have. liver diseaseheart diseasehigh blood pressurethyroid diseasediabetesglaucomatrouble urinating due to an enlarged prostate glanda breathing problem such as emphysema or chronic bronchitiscough that occurs with too much phlegm (mucus)cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. liver disease. heart disease. high blood pressure. thyroid disease. diabetes. glaucoma. trouble urinating due to an enlarged prostate gland. breathing problem such as emphysema or chronic bronchitis. cough that occurs with too much phlegm (mucus). cough that lasts or is chronic such as occurs with smoking, asthma or emphysema. Ask doctor or pharmacist before use if you are. taking the blood thinning drug warfarintaking sedatives or tranquilizers. taking the blood thinning drug warfarin. taking sedatives or tranquilizers. When using this product. do not exceed recommended dosageavoid alcoholic drinksmarked drowsiness may occuralcohol, sedatives and tranquilizers may increase drowsinessbe careful when driving motor vehicle or operating machineryexcitability may occur, especially in children. do not exceed recommended dosage. avoid alcoholic drinks. marked drowsiness may occur. alcohol, sedatives and tranquilizers may increase drowsiness. be careful when driving motor vehicle or operating machinery. excitability may occur, especially in children. Stop use and ask doctor if. nervousness, dizziness, or sleeplessness occurspain, cough or nasal congestion gets worse or lasts more than daysfever gets worse or lasts more than daysredness or swelling is presentnew symptoms occurcough comes back or occurs with rash or headache that lastsThese could be signs of serious condition.. nervousness, dizziness, or sleeplessness occurs. pain, cough or nasal congestion gets worse or lasts more than days. fever gets worse or lasts more than days. redness or swelling is present. new symptoms occur. cough comes back or occurs with rash or headache that lasts. These could be signs of serious condition.. If pregnant or breast-feeding,. ask health professional before use.. Keep out of reach of children.. In case of overdose, get medical help or contact Poison Control Center right away. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.